# SDR FDEA202011222944

- Difficulty date: November 22, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 3,496 hours, 1,652 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE BRACKET CRACKED STA 286.  REMOVED AND REPLACED NOSE FORMER AND ANGLE, PER FEDEX EA H-5720-T0358268-P1.  TITLE: WINGS-SECONDARY WING STRCT-LT WING, LEADING EDGE, ANGLE, OSS 437 ALTERNATE FASTENERS, AND BAC DWG 114T2241 REV.
